# SDR DALA2025090406553

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180508) DURING HCK AT QRO, WHILE PERFORMING APU AREA (APU REMOVED) INSPECTIONS PER WC 4900-2365, THREE PUNCTURES (LIGHNING STRIKES) WERE FOUND ON FUSELAGE AT LOWER HORIZONTAL BEAM WEB BETWEEN STA 1104 AND 1121 & BETWEEN RBL 20.60 AND RBL 30.60, AND AN ADDITIONAL PUNCTURE FOUND BETWEEN STA 1104 AND STA 1096. REPAIRED PER ERA 628450-14.
